# SDR UALA2010080402816

- Difficulty date: August 4, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 38,175 hours, 4,734 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 8102044
- Part serial: 189
- Condition: Overheated
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT PACK OVERHEAT, RTFL.  OZONE CONVERTER HAS BEEN DEFFERED IN COMPLIANCE WITH MEL CARD 21445. REPLACED RT PACK FLOW SENSORS,  NO HELP. REPLACED RT LOWER FLOW CONTROL VALVE. OPS GOOD.
